# SDR M3HA95003

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 337
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 3011185
- Condition: Malfunctioned
- Location: Cabin
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DURING 'EXTERIOR LIGHT CHECKS, THE RIGHT FORWARD EXTERIOR EMERGENCY FLOOD LIGHT DID NOT ILLUMINATE WITHOUT AIRCRAFT POWER.  IT WAS DETERMINED THE ORIGINAL 'FACTORY INSTALLED' POWER SUPPLY UNIT WAS OF THE WRONG PART NUMBER.  REPLACED EMERGENCY POWER SUPPLY UNIT (FIN10WL) WITH SERVICEABLE EMERGENCY SUPPLY POWER UNIT IAW JIC 33-51-21-RAI-10000-002.  OPERATIONALLY CHECKS GOOD JIC 33-50-00-OPT-10000-001. PART TOTAL CYCLES, 9 HOURS.  (X)
